I am taking a birth control pill with estrogen for the hormone (I think?) and have taken for 9 months now with only a moderate improvement in energy and mood and no change for all this sagging, etc. I also take Spironolactone for hair loss but I lose a "hair ball" in the shower every day. What can I do?!!
I am sorry you are also losing hair! I lost most of mine after an unwarranted hysterectomy. It probably did not help that my gynecologist did not prescribe estrogen until 4 weeks or so post-op. But even with the estrogen, my hair still sheds too much. I wish I had an answer. Have you tried Rogaine / minoxidil that you apply topically? Some women have success with it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.